This question was answered on Tue 11, May 2010 10:36pm by Dr.Ravindra Rajput

MY BLOOD PRESSURE IS 200/;96 PULSE IS 68. I NORMALLY RUN A LOW PULSE-50. I'MCURRENTLY TAKING VERAPAMIL 240MG, METOPROLOL 2X DAY, AND FLECAINIDE 100 MG 2XDAY. SHOULD I GO TO THE EMERGENCY ROOM?

    
Asked by giff4d (Female; 62; high blood pressure, atril fibrillation; Relevant drugs:verapamil, metoprolol, flecainide ) on Mon 10, May 2010 08:39pm

MY BLOOD PRESSURE IS 200/;96 PULSE IS 68. I NORMALLY RUN A LOW PULSE-50. I'M CURRENTLY TAKING VERAPAMIL 240MG, METOPROLOL 2X DAY, AND FLECAINIDE 100 MG 2X DAY. SHOULD I GO TO THE EMERGENCY ROOM?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Ravindra Rajput  on Tue 11, May 2010 10:36pm:

Hi, the low pulse is due to 2 cardiac depressants like verapamil and metoprolol which reduces conduction in heart. The increase in BP can be a normal aging phenomenon because of stiffening of blood vessel due to age related degeneration process. This has led to increase in systolic pressure and at the same time decrease in diastolic pressure. This phenomenon is known as wide or increased pulse pressure. If you suffer any symptoms then you can go to ER otherwise consult physician for change in prescription. Take care and regards.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats